# SDR UPS02438213

- Difficulty date: April 19, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO BS 520 - 540 STR S-29R STRINGER END FOUND CRACKED.  BS 520 - 540 S-29R STRINGER SPLICE REPLACED AS PER SRM 51-10-01.
